# SDR SIMA0924

- Difficulty date: April 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N255AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- Aircraft time: 17,986 hours, 23,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6618
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4262 - EMERGENCY FLOOR LIGHTS INOPERABLE AT ROWS 1, 3, AND 5.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (X)
